Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 148, NWS Baltimore/Washington

June 21, 20214 counties in Maryland; 6 counties in Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 21, 2021, 5:02 PM EDT for 4 counties in Maryland; 6 counties in Virginia. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 5:02 PM EDT (21:02 UTC)
Expired
Jun 21, 2021, 5:45 PM EDT
In force
43 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, MD, Frederick County, MD, Howard County, MD, Montgomery County, MD, Arlington County, VA, City of Fairfax, VA, City of Falls Church, VA, Fairfax County, VA, Loudoun County, VA, Prince William County, VA

The radar

The Sterling radar (KLWX), 40 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:14 PM EDTTSTM WND DMG2 N Poolesville, MDTREE DOWN ON MD-28 NEAR MD-109/BEALLSVILLE ROAD AND MARTINSBURG ROAD.
Jun 21, 5:25 PM EDTTSTM WND DMG2 Nnw North Potomac, MDTREE DOWN ON MD-28 AT COPEN MEADOW DRIVE.
Jun 21, 5:38 PM EDTTSTM WND DMGWolf Trap, VATREE DOWN ON ROUTE 6249 NEAR MEADOWLARK ROAD.
Jun 21, 5:53 PM EDTTSTM WND DMG2 Wsw Gamber, MDTREE DOWN AT 4400 CHERRY TREE LANE IN ELDERSBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 2:20 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

951 
WUUS51 KLWX 212102
SVRLWX
DCC001-MDC013-021-027-031-VAC013-059-107-153-600-610-212145-
/O.NEW.KLWX.SV.W.0148.210621T2102Z-210621T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
502 PM EDT Mon Jun 21 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  The northwestern District of Columbia...
  Southeastern Carroll County in north central Maryland...
  Howard County in central Maryland...
  Montgomery County in central Maryland...
  Southeastern Frederick County in north central Maryland...
  Eastern Loudoun County in northern Virginia...
  The City of Fairfax in northern Virginia...
  Western Arlington County in northern Virginia...
  The City of Falls Church in northern Virginia...
  Fairfax County in northern Virginia...
  Northwestern Prince William County in northern Virginia...

* Until 545 PM EDT.

* At 501 PM EDT, severe thunderstorms were located along a line
  extending from Ballenger Creek to Leesburg to near The Plains,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Arlington, Columbia, Germantown, Centreville, Rockville, Bethesda,
  Gaithersburg, Reston, Leesburg, Annandale, Olney, Springfield,
  South Riding, Herndon, Fairfax, Vienna, Damascus, Falls Church,
  Broadlands and Lansdowne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3943 7690 3942 7688 3938 7689 3934 7687
      3909 7692 3900 7699 3897 7700 3896 7699
      3874 7725 3882 7767 3905 7753 3925 7755
      3929 7735 3946 7722 3948 7688
TIME...MOT...LOC 2101Z 277DEG 32KT 3938 7745 3909 7757 3888 7780 

HAIL...<.75IN
WIND...60MPH
 
$$

ADS
1 follow-up statement
186 
WWUS51 KLWX 212128
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
528 PM EDT Mon Jun 21 2021

DCC001-MDC013-021-027-031-VAC013-059-107-153-600-610-212145-
/O.CON.KLWX.SV.W.0148.000000T0000Z-210621T2145Z/
District of Columbia DC-Carroll MD-Howard MD-Montgomery MD-
Frederick MD-Loudoun VA-City of Fairfax VA-Arlington VA-
City of Falls Church VA-Fairfax VA-Prince William VA-
528 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR THE NORTHWESTERN DISTRICT OF COLUMBIA...SOUTHEASTERN CARROLL
COUNTY IN NORTH CENTRAL MARYLAND...HOWARD AND MONTGOMERY COUNTIES IN
CENTRAL MARYLAND...SOUTHEASTERN FREDERICK COUNTY IN NORTH CENTRAL
MARYLAND...EASTERN LOUDOUN...WESTERN ARLINGTON...NORTHERN FAIRFAX AND
NORTHWESTERN PRINCE WILLIAM COUNTIES IN NORTHERN VIRGINIA...THE CITY
OF FAIRFAX AND THE CITY OF FALLS CHURCH...

At 528 PM EDT, severe thunderstorms were located along a line
extending from near Mount Airy to near North Potomac to near South
Riding, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Arlington, Columbia, Germantown, Centreville, Rockville, Bethesda,
Gaithersburg, Reston, Annandale, Olney, Springfield, South Riding,
Herndon, Fairfax, Vienna, Damascus, Falls Church, Broadlands,
Lansdowne and Lowes Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3943 7690 3942 7688 3938 7689 3933 7687
      3909 7692 3900 7699 3897 7700 3896 7699
      3880 7718 3889 7762 3905 7753 3927 7745
      3929 7735 3946 7722 3948 7688
TIME...MOT...LOC 2128Z 272DEG 31KT 3943 7718 3910 7728 3890 7757 

HAIL...<.75IN
WIND...60MPH
 
$$

ADS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:47 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 21, 2:47 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
247 PM EDT Mon Jun 21 2021

.SYNOPSIS...
A strong cold front will continue to approach the region through
this evening before finally exiting the area on Tuesday. High
pressure returns Wednesday with cooler and drier weather
expected. The high will then shift offshore by late week
resulting in returning heat and humidity with increased chances
for showers and thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
Hot and humid conditions continue this afternoon as a strong
cold front continues to work its way eastward. Latest satellite
and radar imagery shows storms continuing to roll through West
Virginia and entering our westernmost areas.

Showers and storms are expected to propagate eastward before
reaching the metro areas by late this afternoon/early evening.
Given the already unstable atmosphere, this morning's sunshine
has aided in that destabilization process. CAPE values west of
the Blue Ridge currently sit around 1500 J/Kg, while closer to
the metros range between to 2500-3000 J/Kg. Given 0-6Km shear
around 30kts, falling heights, the abundant amount of CAPE, and
the observed activity upstream, expect this line of
thunderstorms to easily continue, especially given DCAPE values
over 1000 J/kg where new updrafts are expected along cold pool
boundaries. As a result, expect some of these storms to be
severe in nature where damaging wind gusts are expected to
remain the main threat. However, large hail isn't fully out of
the question. As a result, a Severe Thunderstorm Watch has been
issued for most of the CWA with the exception of our
southernmost counties.

Convection should wane late this evening and overnight for most
areas, but showers are still likely overnight especially near
the Allegheny Highlands as the front stalls nearby briefly.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As the upper-level trough continues to shift eastward, will
allow the front to continue to cross the area during the
daylight hours Tuesday. Expect periods of showers, some which
may be heavy at times especially in embedded thunderstorms.
Showers will begin tapering off during the afternoon hours from
NW to SE thanks to drier air associated with subsidence behind
the trough axis working its way into the area.

High pressure will build overhead for Tuesday night, bringing
dry and noticeably cooler and less humid conditions. High
pressure will bring plenty of sunshine and low humidity for
Wednesday, and Wednesday night will turn out dry and cool.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure will dominate Thursday with dry air and mostly sunny
skies. Highs should warm a bit compared to Thursday, with temps
nudging up towards the lower 80s.

This won't last, as a weak low pressure looks likely to start
pushing northward up the coast Friday. Increased clouds along with a
chance of showers or some drizzle will exist, and temperatures are
likely to slide back downward a bit, though 80s remain likely.  The
influence of this system appears most likely in eastern
portions of the forecast area, near the bay and Potomac, with
much less influence, if any, likely in the Allegheny Front.

By Saturday, this system is nudging northeast off the coast, with
lowering influence, but another front will start moving towards us.
Southwest flow ahead of the front should allow warming to resume if
it gets interrupted, but the shower/t-storm risk will increase.
However, it must be noted that guidance has significant differences
regarding the speed of this system, and its quite possible it holds
to the west for several days before reaching us. This would lead to
a few days of more typical summer weather, with terrain forced
storms in a warm, humid air mass. Highs in the 80s to lower 90s
expected.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Scattered showers and thunderstorms will continue to develop
from west to east this afternoon through early this evening as
a cold front approaches from the west. Some storms may produce
damaging wind gusts and perhaps even large hail. The best chance
for a stronger storm will be late this afternoon and evening
(around 20z-02z) which is expected to cause CIG/VSBY
restrictions briefly.

Convection should wane overnight, but showers, some of which may
be heavy at times, are expected to continue through Tuesday
afternoon. As a result, restrictions are likely. An isolated
t-storm cannot be ruled out either, but the stronger storms
should remain across our south, mainly away from the terminals
with the exception of CHO. High pressure will bring VFR
conditions Tuesday night through Wednesday night.

VFR conditions Thursday under high pressure. However, by Friday
a weak low pressure moving up the coast Friday could produce
just enough easterly flow to bring a few showers, some drizzle,
or some low clouds, with sub-VFR cigs possible. The influence
from this system is most likely at BWI/MTN, with lowest risk at
MRB. By Saturday, this system departs, but scattered showers and
thunderstorms will be possible.

&&

.MARINE...
A southerly flow continues today. An SCA is in effect or most of
the Bay and lower Tidal Potomac River this afternoon and
evening as a result of an increased gradient. Scattered storms
are expected late this afternoon and evening. Some storms may
produce gusty winds and hail.

A cold front will pass through late tonight into Tuesday.
Northwest winds behind the cold front may gust around SCA
criteria Tuesday into Tuesday night. High pressure will build
over the waters Wednesday and Wednesday night.

High pressure Thursday should result in light winds. Weak low
pressure moving up the coast Friday could nudge winds closer to SCA
levels, but probability remains low. These winds likely wane
Saturday, but scattered thunderstorms are possible by afternoon.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     ANZ530>533-539>541.
     Small Craft Advisory until midnight EDT tonight for ANZ534-537-
     543.

&&

SYNOPSIS...MSS
NEAR TERM...MSS
SHORT TERM...MSS
LONG TERM...RCM
AVIATION...MSS/RCM
MARINE...MSS/RCM
Hazardous weather outlook, Jun 21, 2:44 PM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
244 PM EDT Mon Jun 21 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-221845-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
244 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM this evening
with the exception of Spotsylvania and St Mary's counties and the
adjacent waters. Isolated instances of flooding are possible as
well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated instances of flooding are possible Tuesday across the
outlook area. A severe storm is possible across southern Maryland
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-221845-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
244 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM this evening
with the exception of counties around the Charlottesville area.
Isolated instances of flooding are possible as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated instances of flooding are possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

MDZ001-501-502-VAZ503-504-WVZ501>506-221845-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
244 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM this evening.
Isolated instances of flooding are possible as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, Jun 21, 4:38 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
438 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     VANVILLE                39.38N  77.98W
06/21/2021                   BERKELEY           WV   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE VANVILLE AREA.

&&

EVENT NUMBER LWX2104419

CPB
Local storm report, Jun 21, 4:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
442 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     1 SSW MILLWOOD          39.06N  78.04W
06/21/2021                   CLARKE             VA   911 CALL CENTER

            TREES DOWN IN THE VICINITY OF U.S. ROUTE 50 AND RED
            GATE ROAD.

&&

EVENT NUMBER LWX2104420

LEE
Local storm report, Jun 21, 4:43 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
443 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     1 NNE JONES SPRINGS     39.51N  78.08W
06/21/2021                   BERKELEY           WV   911 CALL CENTER

            TREE AND POWER LINES DOWN ON BACK CREEK VALLEY ROAD
            NEAR ROONEY ROAD.

&&

EVENT NUMBER LWX2104421

CPB
Local storm report, Jun 21, 4:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
449 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND DMG     1 S STEPHENS CITY       39.09N  78.22W
06/21/2021                   FREDERICK          VA   911 CALL CENTER

            APPROXIMATELY 15 TREES DOWN IN AND AROUND STEPHENS
            CITY.

&&

EVENT NUMBER LWX2104422

CPB
Local storm report, Jun 21, 4:53 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
453 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     MILLWOOD                39.07N  78.04W
06/21/2021                   CLARKE             VA   911 CALL CENTER

            MULTIPLE TREES DOWN IN AND AROUND MILLWOOD.

&&

EVENT NUMBER LWX2104423

CPB
Local storm report, Jun 21, 5:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
501 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     3 S WICKLIFFE           39.13N  77.89W
06/21/2021                   CLARKE             VA   TRAINED SPOTTER

            TREE DOWN ON ROUTE 7 NEAR CASTLEMEN ROAD.

&&

EVENT NUMBER LWX2104424

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:11 PM EDTSevere Thunderstorm WarningLWXAllegany26 min
Jun 21, 2:15 PM EDTSevere Thunderstorm WarningLWXGarrett45 min
Jun 21, 3:33 PM EDTSevere Thunderstorm WarningLWXAllegany, Washington42 min
Jun 21, 3:59 PM EDTSevere Thunderstorm WarningLWXWashington46 min
Jun 21, 4:09 PM EDTSevere Thunderstorm WarningLWXWashington51 min
Jun 21, 4:25 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Washington50 min
Jun 21, 4:26 PM EDTSevere Thunderstorm WarningLWXMontgomery49 min
Jun 21, 4:47 PM EDTSevere Thunderstorm WarningLWXFrederick28 min
Jun 21, 5:10 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick50 min
Jun 21, 5:44 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Carroll, Howard, Montgomery, Prince George's and 1 more46 min
Jun 21, 6:14 PM EDTSevere Thunderstorm WarningLWXBaltimore, Cecil, Harford46 min
Jun 21, 6:28 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford, Howard, City of Baltimore47 min
Jun 21, 6:30 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's45 min
Jun 21, 6:46 PM EDTSevere Thunderstorm WarningLWXAllegany, Garrett29 min
Jun 21, 6:51 PM EDTSevere Thunderstorm WarningLWXCecil, Harford39 min
Jun 20, 8:04 PM EDTSmall Craft AdvisoryLWX26 hr
Jun 21, 3:52 AM EDTSmall Craft AdvisoryLWX18 hr
Jun 21, 3:30 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Shenandoah, City of Winchester45 min
Jun 21, 3:38 PM EDTSevere Thunderstorm WarningLWXPage, Shenandoah, Warren52 min
Jun 21, 4:06 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Shenandoah, Warren, City of Winchester39 min
Jun 21, 4:14 PM EDTSevere Thunderstorm WarningLWXFauquier, Page, Rappahannock, Warren27 min
Jun 21, 4:43 PM EDTSevere Thunderstorm WarningLWXFauquier, Loudoun, Prince William32 min
Jun 21, 5:03 PM EDTSpecial Marine WarningLWX87 min
Jun 21, 5:14 PM EDTSevere Thunderstorm WarningLWXFauquier, Loudoun, Prince William31 min
Jun 21, 5:27 PM EDTSpecial Marine WarningLWX93 min
Jun 21, 6:02 PM EDTSpecial Marine WarningLWX88 min
Jun 21, 6:51 PM EDTSpecial Marine WarningLWX54 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in District of Columbia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.